en
Scientific article
French

Hyperbolicité relative des suspensions de groupes hyperboliques [Relative hyperbolicity of mapping-tori of hyperbolic groups]

ContributorsGautero, François
Published inComptes rendus. Mathématique, vol. 336, no. 11, p. 883-888
Publication date2003
Citation (ISO format)
GAUTERO, François. Hyperbolicité relative des suspensions de groupes hyperboliques [Relative hyperbolicity of mapping-tori of hyperbolic groups]. In: Comptes rendus. Mathématique, 2003, vol. 336, n° 11, p. 883–888. doi: 10.1016/S1631-073X(03)00209-7
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1631-073X
711views
0downloads

Technical informations

Creation10/28/2010 9:14:00 AM
First validation10/28/2010 9:14:00 AM
Update time03/14/2023 4:08:12 PM
Status update03/14/2023 4:08:12 PM
Last indexation01/15/2024 9:46:03 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack